| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL MATHEMATICAL FORUM

Online Edition, Vol. 6, 2011, no. 57-60


L. Jacob, M. V. Rosa
      Fuzzy convex invariants and product spaces
      Int. Math. Forum, Vol. 6, 2011, no. 57-60, 2815-2822.

Huanan Hu, Shouwei Hou, Yanwu Xu, Yuming Chu
      Optimal convex combination bounds of root-square and harmonic root-square means for Seiffert mean
      Int. Math. Forum, Vol. 6, 2011, no. 57-60, 2823-2831.

Qinqin Gu
      Extension rings and weak Gorenstein homological dimensions
      Int. Math. Forum, Vol. 6, 2011, no. 57-60, 2833-2838.

D. Kitkuan, A. Chaiworn
      Essential periodic points of functions
      Int. Math. Forum, Vol. 6, 2011, no. 57-60, 2839-2847.

M. R. Singh, M. P. Singh
      Algebraic properties of slant Hankel operators
      Int. Math. Forum, Vol. 6, 2011, no. 57-60, 2849-2856.

J. Nishiwaki, S. Owa
      Generalized convolutions of p-valently uniformly starlike functions
      Int. Math. Forum, Vol. 6, 2011, no. 57-60, 2857-2866.

I. B. Abdul-Moniem
      Testing EBELC class of life distribution based on moments inequalities
      Int. Math. Forum, Vol. 6, 2011, no. 57-60, 2867-2979.

M. S. Mahadeva Naika, S. Chandankumar, M. Manjunatha
      On some new modular equations and their applications to continued fractions
      Int. Math. Forum, Vol. 6, 2011, no. 57-60, 2881-2905.

Bo Zhang
      Numerical solution for two-dimensional solute transport equations
      Int. Math. Forum, Vol. 6, 2011, no. 57-60, 2907-2912.

S. K. Datta, A. R. Das, A. R. Maji
      Some results on the maximum terms of Wronskians generated by entire functions
      Int. Math. Forum, Vol. 6, 2011, no. 57-60, 2913-2922.

S. K. Datta, A. R. Das, A. R. Maji
      Some results on the generalised growth properties of analytic functions in a unit disc
      Int. Math. Forum, Vol. 6, 2011, no. 57-60, 2923-2930.

S. K. Datta, A. R. Maji
      On different kinds of orders and types of Wronskians generated by transcendental entire functions using their minimum modulus
      Int. Math. Forum, Vol. 6, 2011, no. 57-60, 2931-2940.

P. K. Harikrishnan, K. T. Ravindran
      Some properties of accretive operators in linear 2-normed spaces
      Int. Math. Forum, Vol. 6, 2011, no. 57-60, 2941-2947.

M. K. Azarian
      Jensen's inequality versus algebra in finding the exact maximum
      Int. Math. Forum, Vol. 6, 2011, no. 57-60, 2949-2954.

O. Gok, E. Demir
      On transitive and localizing operator algebras
      Int. Math. Forum, Vol. 6, 2011, no. 57-60, 2955-2962.

Nguyen Buong, Nguyen Duc Lang
      Iteration methods for fixed point of a nonexpansive mapping
      Int. Math. Forum, Vol. 6, 2011, no. 57-60, 2963-2974.

F. Ozdemir, E. O. Canfes
      On generalized concircularly recurrent Kaehlerian Weyl spaces
      Int. Math. Forum, Vol. 6, 2011, no. 57-60, 2975-2983.

Xianbing Pan
      Robust stability of fuzzy impulsive differential equations with delay
      Int. Math. Forum, Vol. 6, 2011, no. 57-60, 2985-2996.

M. Jamali, M. H. Shahid
      On the non-existence of compact spacelike hypersurface of CR-De Sitter space
      Int. Math. Forum, Vol. 6, 2011, no. 57-60, 2997-3004.

Yang Huizhang, Ding Yumin, Mu Feng
      The maximal space-like submanifolds in the pseudo-Riemannian space
      Int. Math. Forum, Vol. 6, 2011, no. 57-60, 3005-3011.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |